SOFT SETS AND SOFT BCH-ALGEBRAS


KAZANCI O. , YILMAZ Ş. , YAMAK S.

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.39, no.2, pp.205-217, 2010 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 39 Issue: 2
  • Publication Date: 2010
  • Title of Journal : HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS
  • Page Numbers: pp.205-217

Abstract

In this paper, the concept of soft BCH-algebra is introduced and in the meantime, some of their properties and structural characteristics are discussed and studied. The bi-intersection, extended intersection, restricted union, boolean OR-union, boolean AND-intersection and cartesian product of the family of soft BCH-algebras and soft BCH-subalgebras are established. Also, the theorems of homomorphic image and homomorphic pre-image of soft sets are given. Moreover, the notion of soft BCH-homomorphism is introduced and its basic properties are studied.